# SDR RAIA201801250002

- Difficulty date: January 25, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 IS CRACKED,  UNDER THE FLOOR BOARD.  R & R THE FRAME.
